Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Rashes on leg, pricking sensation on applying lotion post shaving with rusted razor. Had taken tetanus shot earlier. Worrisome?

This morning I shaved my legs with a razor ive had for a while and didnt notice it had rust so I go through out the day and my legs hurt like heck and my sister finally got home and looked at the rash and said my legs might be infected and I m freaked out cause even though I ve hady tetnes shot I m freaking out but I put on lotion than after the lotion my legs felt like little needles pocked every single part on my legs is there something wrong ??????
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

It is normal for the skin to get infected when proper hygiene of the razor is not followed.

You should wash your leg with warm water and soap thoroughly, wipe it with a soft tissue, then, apply antibiotic cream locally.

If no progress, can consult a physician to start antibiotic treatment orally or to get the infected area surgically worked.

Hope it helped!
Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor